This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Mirtazapine-Associated Withdrawal Symptoms: A Case Report

Timothy R. Berigan, DDS, MD

Published: June 1, 2001

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Discontinuation symptoms associated with abrupt cessationof antidepressant medications including tricyclic antidepressants(TCAs), monoamine oxidase inhibitors (MAOIs), andselective serotonin reuptake inhibitors (SSRIs) are widely reportedin the literature.1 To date, there is only one published reportof withdrawal symptoms associated with mirtazapine.2 Acase is presented herein of a patient who experienced withdrawalsymptoms associated with the sudden discontinuation ofmirtazapine.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 3

Quick Links: Depression (MDD)

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...